Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
147 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What do rashes on the back and shoulders while on Norvasc indicate?

I have been taking Norvasc for over a year but in past few months I have developed and rash that. Is mainly om ,y back and shoulders , it is very itchy and looks like tiny bites I also have very heavy night sweats, I also take Hydroclorothyzide and Diovan
Thu, 15 Feb 2018
Report Abuse
Pathologist and Microbiologist 's  Response
Hi,

Greetings from HealthcareMagic!


Very nice of sending names of all medicines that you are taking. Rashes is not a side effect of Norvasc. Probably rashes are due to combination of Diovan or Hydrochlorthiazide. For hypertension the dosages should be fixed according to our age, work and other risk factors. Better to shift to Telmisartan instead of Diovan. You will relieve soon from the symptoms.


Take Care!

Regards,
Dr. VAMSI KRISHNA CHITTIMOJU,
Pathologist and Microbiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am experiencing severe itching of my back, and using a back scratcher feels so good, I don t want to stop. My wife said it looks like I have a...